# SDR ASMF201105004

- Difficulty date: May 5, 2011
- Submitted: May 8, 2011
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737705
- Aircraft serial: 33792
- Aircraft time: 21,395 hours, 11,418 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shutoff Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING A FUEL SPILLAGE IN THE LT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE.  THE PLATFORM WAS CLEANED BY FIREMEN AND MX CLOSE THE VALVE MANUALLY AND FUELING CONTINUED; SO THE FUELING SHUTOFF VALVE SYS WAS VERIFIED IAW 28-13-00, ALL CORRECT. THE LT TANK SPILL WAS ABOUT 15 LITERS.
